Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 10, NWS Miami, FL

March 2, 2018

NWS Miami, FL issued this small craft advisory at Mar 2, 2018, 4:13 AM EST. It took effect at Mar 2, 2018, 7:00 PM EST. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Mar 2, 2018, 4:13 AM EST (09:13 UTC)
In effect from
Mar 2, 2018, 7:00 PM EST
Expired
Mar 9, 2018, 3:55 PM EST
In force
7 days
Issued by
NWS Miami, FL

The text

As transmitted.

569 
WHUS72 KMFL 020913
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
413 AM EST Fri Mar 2 2018

AMZ650-651-670-671-021715-
/O.NEW.KMFL.SC.Y.0010.180303T0000Z-180305T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
413 AM EST Fri Mar 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST SUNDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 7 PM this evening to 7 PM EST
Sunday.

* Winds and Seas...North winds 15 to 25 kt with gusts up to 30 kt.
  Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
17 follow-up statements
316 
WHUS72 KMFL 030041
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
741 PM EST Fri Mar 2 2018

AMZ650-651-670-671-031000-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180305T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
741 PM EST Fri Mar 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* Winds and Seas...North winds 20 to 25 kt with gusts up to 30 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
383 
WHUS72 KMFL 030800
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
300 AM EST Sat Mar 3 2018

AMZ650-651-670-671-031600-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180305T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
300 AM EST Sat Mar 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* Winds and Seas...North winds 15 to 25 kt with gusts up to 30 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
507 
WHUS72 KMFL 032051
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
351 PM EST Sat Mar 3 2018


AMZ650-651-670-671-040500-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180306T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
351 PM EST Sat Mar 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

* Winds and Seas...North winds 15 to 25 kt with gusts up to 30 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
994 
WHUS72 KMFL 040801
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
301 AM EST Sun Mar 4 2018


AMZ650-651-670-671-041615-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180306T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
301 AM EST Sun Mar 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* Winds and Seas...North winds 10 to 20 kt with gusts up to 25 
  kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
415 
WHUS72 KMFL 042107
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
407 PM EST Sun Mar 4 2018


AMZ650-651-670-671-050515-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180306T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
407 PM EST Sun Mar 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* Winds and Seas...Northeast winds 10 to 20 kt with gusts up to 
  25 kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
047 
WHUS72 KMFL 050858
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
358 AM EST Mon Mar 5 2018

AMZ651-671-051700-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180306T1200Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
358 AM EST Mon Mar 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* Winds and Seas...Northeast winds 5 to 15 kt with gusts up to 20
  kt, diminishing tonight. Seas 7 to 10 feet through tonight, 
  with up to 12 feet possible in the Gulf Stream today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-670-051700-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180307T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
358 AM EST Mon Mar 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* Winds and Seas...Southeast winds 5 to 15 kt with gusts up to 20
  kt. Seas 8 to 13 feet, diminishing to 7 to 10 feet Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
583 
WHUS72 KMFL 052054
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
354 PM EST Mon Mar 5 2018

AMZ651-671-061100-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180307T0000Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
354 PM EST Mon Mar 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* Seas...Seas 7 to 9 feet tonight slowly decreasing to 5 to 7 feet
  by Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-670-061100-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180307T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
354 PM EST Mon Mar 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY FOR SEAS...

* Seas...Seas 9 to 12 feet tonight slowly subsiding to 7 to 9 feet
  by Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
942 
WHUS72 KMFL 060833
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
333 AM EST Tue Mar 6 2018

AMZ651-671-070945-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180307T1200Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
333 AM EST Tue Mar 6 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* Seas...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-670-070945-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180309T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
333 AM EST Tue Mar 6 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* Seas...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
186 
WHUS72 KMFL 062050
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
350 PM EST Tue Mar 6 2018

AMZ651-671-071100-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180308T1500Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
350 PM EST Tue Mar 6 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY FOR
SEAS...

* Seas...5 to 7 feet tonight through Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-670-071100-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
350 PM EST Tue Mar 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY FOR SEAS...

* Seas...8 to 10 feet tonight slowly subsiding to 7 to 9 feet by
  Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
282 
WHUS72 KMFL 070848
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
348 AM EST Wed Mar 7 2018

AMZ650-670-072145-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
348 AM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* Seas...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ651-671-072145-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180308T1500Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
348 AM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* Seas...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
809 
WHUS72 KMFL 072106
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
406 PM EST Wed Mar 7 2018

AMZ651-671-081100-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180309T0000Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
406 PM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* Seas...5 to 8 feet tonight slowly decreasing to less than 7 feet
  by Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-670-081100-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
406 PM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* Seas...7 to 9 feet tonight slowly decreasing to 5 to 7 feet by
  Thursday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
703 
WHUS72 KMFL 080859
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
359 AM EST Thu Mar 8 2018

AMZ651-671-090000-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T0000Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
359 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* Seas...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

AMZ650-670-090000-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
359 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* Seas...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

http://www.weather.gov/miami
301 
WHUS72 KMFL 081520
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1020 AM EST Thu Mar 8 2018

AMZ651-671-082330-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T0000Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1020 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* Seas...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ650-670-082330-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
1020 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* Seas...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
130 
WHUS72 KMFL 082056
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
356 PM EST Thu Mar 8 2018

AMZ651-671-090900-
/O.EXT.KMFL.SC.Y.0010.000000T0000Z-180309T1200Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
356 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* Wind...15 to 25 knots.

* Seas...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ650-670-090900-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
356 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* Winds...15 to 25 knots.

* Seas...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
753 
WHUS72 KMFL 090840
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
340 AM EST Fri Mar 9 2018

AMZ651-671-090945-
/O.CAN.KMFL.SC.Y.0010.000000T0000Z-180309T1200Z/
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
340 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.

Small craft should exercise caution.

$$

AMZ650-670-092100-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
340 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* Winds...North 10 to 20 kt with gusts up to 25 kt.

* Seas...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
243 
WHUS72 KMFL 091505
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1005 AM EST Fri Mar 9 2018

AMZ650-670-092100-
/O.CON.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
1005 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* Winds...North 10 to 20 knots.

* Seas...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
466 
WHUS72 KMFL 092055
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
355 PM EST Fri Mar 9 2018

AMZ650-670-092200-
/O.CAN.KMFL.SC.Y.0010.000000T0000Z-180309T2100Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
355 PM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.

The seas in Palm Beach Waters have fallen below 7 feet this
afternoon. Therefore, the Small Craft Advisory has been cancelled.

$$

http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:23 AM EST, 50 minutes earlier.

Area forecast discussion, Mar 2, 3:23 AM EST, 50 minutes before
Area Forecast Discussion
National Weather Service Miami FL
323 AM EST Fri Mar 2 2018

.DISCUSSION...
Light westerly flow across the peninsula continues during the
overnight hours with the approaching frontal boundary pushing
closer the region. Currently, smoke from the previous day is
trap near the surface allowing for areas of fog to possible dense
fog early in the morning hrs in the interior counties. The
westerly flow will gradually shift north to south this afternoon
as the front makes its way across the area. Temperatures will
climb this afternoon before the front moves through S FL.
Therefore, locations along the west coast will be the warmest spot
today reaching the upper 80s. Although frontal boundary is generally
weak, it could tap into some Atlantic moisture and could produce
coastal showers. Locations with a better chance to see some
showers this afternoon will remain focused on the east coast this
afternoon. By Saturday morning, the front will be south of the
peninsula and drier air will be settling in across the region.

Drier air associated with this front will hold through the weekend
with cooler mornings and temperatures closer to average for this
time of year. As the next week progresses, another frontal boundary
will push through Florida mid to late week. There are some differences
with the extended model guidance. GFS is bringing more moisture into
the region as front moves across the area Wednesday, while ECMWF
starts making it into the Lake region by late Wed into Thursday.
Lean more with the blended forecast with a higher trend of POPs
for the latter part of the forecast.

&&

.MARINE...Marine conditions over the Atlantic waters will begin
to deteriorate late this weekend behind the passing front. By
Monday, the area of low pressure off the eastern seaboard of the
United States will deliver enough long-period swell towards South
Florida that a Small Craft Advisory will be necessary as seas
build well above 10 feet. As the low pushes off, the waves will
slowly diminish over the Atlantic until the next front approaches
late in the week.

&&

.AVIATION...
Clear skies, calm wind, nearly saturated boundary layer, and even
some smoke advecting eastward from Everglades fire will combine
to induce fog development early this morning, especially at
Naples, where IFR restrictions are likely. Elsewhere, kept MVFR
conditions prevail, as greatest risk for fog and stratus will be
inland of terminals. Cold front slides through midday, and wind
will turn from WNW 5-10 KT to N at 5-10 KT. Few showers may
accompany this friday during mid-afternoon to early evening.

&&

.BEACH FORECAST...The area of low pressure off the eastern
seaboard of the United States will deliver enough long-period
swell towards South Florida that a High Surf product may become
necessary. Needless to say that the Rip Current risk over the
weekend will be elevated with a high risk likely into early next
week as well.

&&

.FIRE WEATHER...Behind the front this weekend, drier air will settle
over the region. The possibility remains that a few afternoons late
in the weekend into early next week could see relative humidity
values near critical thresholds.

&&

.CLIMATE...

          ____________RECORD HIGH MAX_________

                   NWS FORECAST
                      Fri
                      HIGH  RECORD YEAR     AVE    +-

    NAPLES             83    88 IN 1997      79     4
    WEST PALM BEACH    83    92 IN 2003      78     5
    FORT LAUDERDALE    84    90 IN 2003      79     5
    MIAMI              85    90 IN 2003      79     6

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  82  62  75  56 /  10   0   0   0
Fort Lauderdale  83  65  76  59 /  20  10   0   0
Miami            84  64  77  57 /  30  20   0   0
Naples           85  59  79  53 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...67/MT
MARINE...67/MT
AVIATION...23/SK
BEACH FORECAST...67/MT
FIRE WEATHER...67/MT

CLIMATE...67/MT
Hazardous weather outlook, Mar 1, 9:14 PM EST, 6 hours 59 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
914 PM EST Thu Mar 1 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
021415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
914 PM EST Thu Mar 1 2018

...Moderate Risk of Rip Currents All Atlantic Beaches...
...Fog Developing Across Most of South Florida Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a moderate risk for rip currents on Atlantic
beaches.

Visibility: Fog is expected to develop over most of South Florida
late tonight into early Friday morning. Visibilities in the fog will
fall down to less than one mile, and could even fall to less than
quarter of an mile at times, especially towards daybreak.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

There likely will be a high risk of rip currents on Atlantic beaches
Friday through the weekend.

A significant long period northeasterly swell is expected to move
into the Atlantic waters late this week, leading to increasing Atlantic
seas this weekend into early next week. In addition to hazardous
Atlantic boating conditions, there will be rough surf, and the
potential for significant beach erosion and coastal flooding along
the east coast beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Mar 2, 4:09 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
409 AM EST Fri Mar 2 2018

FLZ066-069>071-073>075-173-174-021215-
Hendry-Coastal Collier-Inland Collier-Inland Broward-Inland Miami-
Dade-Metro Miami-Dade-Mainland Monroe-Coastal Miami-Dade-
Far South Miami-Dade-
Including the cities of Clewiston, LaBelle,
Big Cypress Seminole Reservation, Naples, Immokalee,
Miccosukee Indian Reservation, Markham Park, Homestead,
Florida City, Redland, Miccosukee Resort, Kendale Lakes,
West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens,
Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge,
Flamingo, Aventura, Miami Beach, Miami Shores, Downtown Miami,
Cutler Bay, Homestead Bayfront Park, and Everglades National Park
409 AM EST Fri Mar 2 2018

...PATCHY FOG, LOCALLY DENSE, FORMING LATE TONIGHT...

Patchy fog is forming late tonight over much of interior South
Florida as well as the western suburbs of the Miami metropolitan
area. Visibility in a few spots may fall to around one-quarter
mile. Drivers should slow down and use low beam headlights will
driving in fog. If fog becomes more widespread, a Dense Fog
Advisory may be needed early this morning.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:51 PM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach9 days

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.